# SDR DALA2017081606256

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 49,062 hours, 33,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs  1118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER VERTICAL STAB FWD FAIRING,  THREE FASTENER HOLES DAMAGED BS 1118, RBL 4.   REPAIRED IAW  ER/A 560967-14AD, REV 0. AND ER/A 560967-14AD, REV ORIGINAL.
